MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI

MEDTRONIC MEXICO S. DE R.L. DE CV HARMONY TRANSCATHETER PULMONARY VALVE; PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Model Number HARMONY-25
Medical Device Problem Codes No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Tachycardia (2095); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the implant of the transcatheter bioprosthetic pulmonary valve, during the first postoperative night, runs of non-sustained ventricular tachycardia (nsvt) were observed.Treatment was not reported.However, hospitalization was required.Approximately 2 months following implant the nsvt was resolved.The physician indicated the nsvt was causally related to the delivery catheter system (dcs), valve, and implant procedure.
 
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name harmony delivery catheter system; product id: harmony-dcs (lot: 0012663878); product type: 0195-heart valves; implant date na ; explant date na.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information received showed there is no information to reasonably suggest the device in this report may have caused or co ntributed to a death or serious injury or malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Updated data: b5.A second paragraph was added.B7.Relevant history was added.D10.The initial medwatch was submitted listing the dcs as a concomitant device to the reported event.H6.And additional codes.Were changed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that following the implant of the transcatheter bioprosthetic pulmonary valve, during the first postoperative night, runs of non-sustained ventricular tachycardia (nsvt) were observed.Treatment was not reported.However, hospitalization was required.Approximately 2 months following implant the nsvt was resolved.The physician indicated the nsvt was causally related to the delivery catheter system (dcs), valve, and implant procedure.Additional information was received to report the patient's baseline medical history included pre-existing nsvt.The patient was not prescribed medication to treat the pre-existing nsvt; however, a beta-blocker (metoprolol) medication was initiated during admission as first-line treatment.The previously documented narrative was corrected to report the patient's hospitalization was not prolonged as a result of the observed nsvt.

Brand Name
HARMONY TRANSCATHETER PULMONARY VALVE
Common Device Name
PULMONARY VALVE PROSTHESIS PERCUTANEOUSLY DELI
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22976729
Report Number9617601-2025-01324
Device Sequence Number9391283
Product Code NPV
UDI-Device Identifier00763000338992
UDI-Public(01)00763000338992(17)260206
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P200046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2026
Device Model NumberHARMONY-25
Device Catalogue NumberHARMONY-25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer09/05/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/04/2025
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Outcome Attributed to Adverse Event Hospitalization;
Patient Age20 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite